# SDR RAIA00609020

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 16,167 hours, 15,404 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 14571009405
- Condition: Worn
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A FLEET WIDE INSPECTION OF THE AILERON CONTROL CABLES, THE RT AILERON CONTROL CABLE WAS FOUND TO BE WORN AT THE POINT WHERE IT TRANSITIONS FROM THE PRESSURIZED VESSEL TO THE WING ROOT (PRESSURE SEAL).  MAINTENANCE REMOVED AND REPLACED THE CABLE.
